# SDR MASA200700440

- Difficulty date: July 18, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 26,882 hours, 24,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2843	PHX.  EMERGENCY LIGHTS WILL NOT TURN OFF.  MX RESET SYSTEM.  NO FURTHER DEFECTS NOTED.
